Maximal arcs in the complex projective plane and completely 2-valent functions

Research output: Contribution to journalArticleResearchpeer-review


In this note we construct maximal arcs in the projective plane over the complex numbers ℙ2(ℂ) that are essentially "sliced open" 2-spheres. In doing so we rely heavily on results from the theory of multivalent analytic functions.

Original languageEnglish
Pages (from-to)115-122
Number of pages8
JournalJournal of Geometry
Issue number1-2
Publication statusPublished - Nov 1995
Externally publishedYes

Cite this